# SDR 250TR0010

- Difficulty date: April 21, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,495 hours, 25,732 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

B-AUTO PILOT CREATES JERKING OF ELEVATORS WHILE AIRCRAFT BANKED; OK WITH -A- AUTO PILOT.  SWAPPED FCC'S FOR FURTHER TROUBLESHOOTING.
